Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 17, 2021, 3:59 PM MDT for Fremont County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2021, 3:59 PM MDT (21:59 UTC)
- Expired
- May 17, 2021, 4:45 PM MDT
- In force
- 46 min
- Issued by
- NWS Pueblo, CO
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 73 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
631
WWUS85 KPUB 172159
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
359 PM MDT Mon May 17 2021
COZ083-172245-
Canon City Vicinity/Eastern Fremont County CO-
359 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT COUNTY
UNTIL 445 PM MDT...
At 359 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Florence to near Penrose. Movement was
northwest at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Florence, Penrose and Canon City.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3835 10494 3834 10497 3842 10517 3848 10516
3856 10494
TIME...MOT...LOC 2159Z 140DEG 10KT 3844 10511 3838 10498
$$
CohenWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 17, 3:45 PM MDT, 14 minutes earlier.
Area forecast discussion, May 17, 3:45 PM MDT, 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 345 PM MDT Mon May 17 2021 .SHORT TERM...(This evening through Tuesday) Issued at 344 PM MDT Mon May 17 2021 Main Forecast Concerns/Challenges: 1) Continued flash flooding risk for all the burn scars into this evening. 2) Strong to severe storms will remain possible into the evening, with the highest risk of storms still appearing to be along and south of the HWY 50 corridor. An isolated stronger storm can't be ruled out to the north though, for the Pikes Peak region and Kiowa county. 3) Increasing chances for snow across the higher terrain through the period. Thunderstorms for much of this afternoon have remained tied to the higher terrain and adjacent locations. Development has remained sub- severe so far, with only a few stronger storms. However, the location of his development has been concerning for the flash flood potential across the burn scars. Think this will continue to be concerning for the remainder of the afternoon into this evening, as focus/moist upslope flow persists. While Decker and Hayden Pass could see some stronger storms with higher rainfall rates, think the most at risk will continue to be the Junkins and especially the Spring Burn scar. Strongest development has been focused right in these areas, and this looks to continue well into the evening. The overall risk should lower later this evening into the overnight hours as the main convective activity pushes to the east. As the upper level system pulls overhead tonight, do think steady light rain will continue over the burn scars but the rates should not be enough to produce any flooding at this time. As noted above, most of the convection has been sub-severe and mainly tied to the higher terrain. However, have begun to note development across the far I-25 corridor. Think this is the beginning of an eastward push of this development, as upper level system and more vigorous mid level energy lifts across the region. Surface trough and boundary are evident across far southern CO, where upper 40s to around 50 degree dewpoint air is located. Meanwhile, an abundance of sunshine and daytime heating has occurred, with steepening low level lapse and increasing MLCAPE values the trend this afternoon. As thunderstorm expands east over the next couple of hours, think any storm along and south of HWY 50 will quickly become strong to severe. Steep mid level lapse rates will continue to support large hail, with an axis of higher DCAPE values situated right along the border supporting damaging winds. Additionally, the highest shear is analyzed here, with latest RAP analysis showing values in the 30-35 kt range. Still think there is a chance for a few weak tornadoes into this evening, as boundary in place could once again serve as an area of enhanced low level helicity. RAP analysis is showing a maximized area of 0-3km MLCAPE and surface vorticity along and east of Walsenburg to Trinidad into far SE CO. This looks to be a persistent signal into early evening, and something to keep an eye on for support of tornadic development. Lastly, upper low moves overhead tonight into Tuesday, and will support decent chances for widespread precip across southern CO. Did increase pops and qpf to reflect this thinking, however, may not be high enough for both. As this system moves overhead, think snow chances will increase across the higher terrain. Did increase snow totals but once again, could be on the lower side. Chances for showers and thunderstorms return on Tuesday, though the severe threat does not appear to be as high. However, instability and moisture look to linger and can't rule out isolated strong to severe storms Tuesday afternoon across the far southern plains. .LONG TERM...(Tuesday night through Monday) Issued at 344 PM MDT Mon May 17 2021 Main Forecast Concerns/Challenges 1) Dryline scenario eastern plains Friday through Sunday Tuesday night through Thursday...The upper low will be located along the CO/NM border Tue evening, then weaken and gradually lift to the north-northeast through the day Wed. The next storm system to affect the region drops south out of the Pacific NW and into northern CA and NV through Thu. Models indicate that Tue evening there will still be around 1000 j/kg of CAPE across the far eastern plains, so convection will probably linger late into the night before tapering off. On Wed as the low begins to lift, CAPE and shear really drop off, but feel that there will be sufficient available moisture for another round of aftn and evening convection, mainly tied to the higher terrain, and more scattered for the plains. Strong southwesterly flow aloft settles in across the Four Corners for Thu, with a rapid warm-up in max temps and just isolated convection expected. Plan on highs in the mid 60s to mid 70s for most locations on Wed, then 70s for the high valleys and 80s for the plains on Thu. Friday through Sunday...Extended models continue to point to a deep trough setting up over the western third of the US, with the closed upper low remaining nearly stationary over NV over the weekend. This will produce deep southerly flow aloft across the state, with a healthy tap of moisture feeding into CO. The dryline will develop over the eastern plains near the eastern border, but may actually pull west back into CO. This will serve as the focus for strong thunderstorms each aftn and eve. Meanwhile, multiple disturbances within the flow will help fire isolated to low-end scattered convection each aftn across the higher terrain and high valleys. Plan on highs around 70F each day for the high valleys, and in the 70s to around 80F for the eastern plains. This will potentially be another very busy period of weather for southeast and south central CO. Monday...Long range models agree on finally moving the upper low to the northeast, shifting the flow aloft across the Four Corners to a more southwest direction. The dryline should kick east as conditions dry out, with just isolated convection at best forecast. Temps will climb into the lower 70s for the high valleys, and mid 70s to lower 80s for the plains. Moore && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 344 PM MDT Mon May 17 2021 Active weather will continue across all the sites, as showers and storms and low ceilings will remain possible. As an upper level system approaches, expect showers and storms to continue to develop out ahead of it. Showers with a few thunderstorms have already moved across ALS and think similar trends are possible going into the evening. Thunder chances do look to lower for ALS later tonight, however, do think rain showers will persist for much of the period. Additionally, this added moisture could support some lowering of ceilings through the period. Similar trends expected at COS, however, COS may observe some stronger thunderstorms into the evening. The highest confidence for more prevailing and longer in duration thunder is still at PUB, where stronger storms are expected to occur into early evening. The strongest storms, possibly severe, are once again expected at PUB. Thunderstorm activity should diminish later this evening, though the upper level system will move overhead through the remainder of the period and likely provide a longer duration of light rain for all the sites. In this rain, think MVFR ceilings are possible, especially across COS. Some possibility for IFR ceilings, but confidence is low at this time. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>075-079- 080. && SHORT TERM...RODRIGUEZ LONG TERM...MOORE AVIATION...RODRIGUEZ
Hazardous weather outlook, May 17, 11:58 AM MDT, 4 hours 1 minute before
Hazardous Weather Outlook National Weather Service Pueblo CO 1158 AM MDT Mon May 17 2021 COZ058>089-093>099-181800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1158 AM MDT Mon May 17 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are expected over the southern I-25 corridor and the far eastern plains this afternoon into the evening. Main risks will be 1 to 2 inch hail, 60 to 70 mph winds, and isolated weak tornados under the strongest storms. Strong, possibly severe, storms could occur over the mountain valleys and the northern I-25 corridor. Flash flooding is possible over the Spring, Junkins, Decker, and Hayden Pass burn scars, with an emphasis for the Spring burn scar, as strong thunderstorms develop over the mountains. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms will be possible Tuesday across the plains and the eastern mountains. Hail the size of quarters and wind gusts to 60 mph will be possible. An isolated tornado cannot be ruled out. Heavy rain is likely to occur across the plains and east slopes of the mountains Tuesday. Burn scar flooding will be possible. In addition, flash flooding may also occur in urban areas. On Wednesday, scattered afternoon and evening thunderstorms are expected. Small hail and gusty winds will be possible. On Thursday, the dryline is expected to become active. There will be a chance of severe thunderstorms along the Colorado and Kansas state line during the afternoon and evening. Large hail, damaging winds and isolated tornadoes will be possible. From Friday into the weekend, the potential will exist for an active weather pattern to occur as a deep trough of low pressure develops over the Western United States. This trough will have the potential to bring abundant low level moisture onto the plains. In the meantime, this trough will bring strong winds throughout the atmosphere. The combination of the strong winds and abundant low level moisture will allow for the potential for strong to severe storm with heavy rain to occur. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across eastern mountains and the eastern plains. RODRIGUEZ
In the hours before
Special weather statement, May 17, 2:29 PM MDT, 1 hour 30 minutes before
Special Weather Statement National Weather Service Pueblo CO 229 PM MDT Mon May 17 2021 COZ069>071-172115- Southern San Luis Valley CO- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- 229 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALAMOSA...SOUTHERN SAGUACHE...WEST CENTRAL COSTILLA AND NORTHEASTERN CONEJOS COUNTIES UNTIL 315 PM MDT... At 228 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Alamosa East to near San Luis Lake. Movement was northeast at 20 mph. Pea size hail and wind gusts up to 50 mph will be possible with these storms. This activity is developing in an environment that could support brief funnel clouds, or perhaps a brief, weak tornado. While highly uncertain, if a tornado were to develop, localized damage could occur. Please monitor the latest information from the National Weather Service in Pueblo. Locations impacted include... Alamosa, Alamosa East, San Luis Lake and Great Sand Dunes. LAT...LON 3739 10559 3783 10563 3777 10586 3733 10587 TIME...MOT...LOC 2028Z 212DEG 16KT 3742 10579 3775 10575 Cohen
Special weather statement, May 17, 2:43 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
243 PM MDT Mon May 17 2021
COZ072-074-079-080-083-086-087-172130-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
243 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO...SOUTHEASTERN
FREMONT...NORTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES UNTIL 330
PM MDT...
At 243 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Florence to 15 miles
northeast of Greenhorn Mountain to near La Veta. Movement was east at
25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Southwestern Pueblo, eastern Junkins Burn Scar, Indian Creek on the
southeastern Spring Burn Scar, Spring Burn Scar south of Highway 160
in Huerfano county, eastern Spring Burn Scar north of Highway 160,
Florence, Walsenburg, La Veta, Pueblo Reservoir, Penrose, Greenhorn
Mountain, Pueblo West, Rye, Beulah, San Isabel, Colorado City and
Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3850 10482 3810 10449 3750 10466 3747 10511
3800 10503 3840 10525
TIME...MOT...LOC 2043Z 254DEG 23KT 3830 10506 3803 10481 3755 10499
CohenSpecial weather statement, May 17, 2:47 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
247 PM MDT Mon May 17 2021
COZ074-075-087-088-172130-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
247 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO...EAST
CENTRAL COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 330 PM
MDT...
At 245 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Cuchara Pass to near Raton
Pass. Movement was northeast at 10 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible
with these storms. This activity is developing in an environment
that could support brief funnel clouds, or perhaps a brief, weak
tornado. While highly uncertain, if a tornado were to develop,
localized damage could occur. Please monitor the latest information
from the National Weather Service in Pueblo.
Locations impacted include...
Trinidad, Indian Creek on the southeastern Spring Burn Scar,
southeastern Spring Burn Scar south of Highway 160 in Huerfano
county, Aguilar, Cokedale, Starkville, Gulnare, Raton Pass, Cuchara
Pass, Stonewall, Spanish Peaks, Cuchara, Boncarbo, Segundo and
Weston.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3722 10521 3748 10512 3751 10463 3699 10436
3699 10471
TIME...MOT...LOC 2045Z 205DEG 8KT 3727 10511 3702 10451
CohenSpecial weather statement, May 17, 3:28 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
328 PM MDT Mon May 17 2021
COZ074-079-083-086-087-172215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
328 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO...SOUTHEASTERN
FREMONT AND WESTERN PUEBLO COUNTIES UNTIL 415 PM MDT...
At 328 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pueblo Reservoir to 6 miles east of La
Veta. Movement was northeast at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Southwestern Pueblo, Walsenburg, Pueblo Reservoir, Pueblo West,
Penrose, Rye and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3814 10462 3751 10465 3749 10499 3797 10494
3820 10498 3836 10497 3841 10478
TIME...MOT...LOC 2128Z 234DEG 14KT 3821 10484 3753 10489
CohenSpecial weather statement, May 17, 3:31 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
331 PM MDT Mon May 17 2021
COZ074-075-087-088-172215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
331 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 415 PM MDT...
At 331 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Spanish Peaks to 9 miles southeast of
Stonewall. Movement was northeast at 5 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Aguilar, Gulnare, Spanish Peaks, Cuchara Pass, Boncarbo, Stonewall,
Segundo and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3700 10510 3750 10500 3753 10466 3748 10445
3738 10446 3731 10459 3699 10479 3699 10507
TIME...MOT...LOC 2131Z 231DEG 6KT 3737 10492 3703 10494
CohenSpecial weather statement, May 17, 3:59 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
359 PM MDT Mon May 17 2021
COZ083-172245-
Canon City Vicinity/Eastern Fremont County CO-
359 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT COUNTY
UNTIL 445 PM MDT...
At 359 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Florence to near Penrose. Movement was
northwest at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Florence, Penrose and Canon City.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3835 10494 3834 10497 3842 10517 3848 10516
3856 10494
TIME...MOT...LOC 2159Z 140DEG 10KT 3844 10511 3838 10498
CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 6:09 PM MDT | Flash Flood Warning | PUB | Kiowa, Prowers | 4 hr |
| May 16, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 35 min |
| May 16, 6:17 PM MDT | Special Weather Statement | PUB | Kiowa | 43 min |
| May 16, 6:20 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 70 min |
| May 16, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 62 min |
| May 16, 6:45 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| May 16, 6:46 PM MDT | Special Weather Statement | PUB | Bent | 14 min |
| May 16, 6:47 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| May 16, 6:49 PM MDT | Special Weather Statement | PUB | Kiowa | 11 min |
| May 16, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 45 min |
| May 16, 7:02 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 28 min |
| May 16, 7:10 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 36 min |
| May 16, 7:27 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| May 16, 7:31 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 29 min |
| May 16, 7:33 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| May 16, 7:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 16, 7:47 PM MDT | Special Weather Statement | PUB | Prowers | 13 min |
| May 16, 7:57 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 48 min |
| May 17, 4:19 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more | 18 hr |
| May 17, 11:50 AM MDT | Special Weather Statement | PUB | Custer | 25 min |
| May 17, 12:00 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| May 17, 12:26 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| May 17, 12:30 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| May 17, 12:32 PM MDT | Special Weather Statement | PUB | Custer | 28 min |
| May 17, 12:58 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| May 17, 1:04 PM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| May 17, 1:15 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| May 17, 1:17 PM MDT | Special Weather Statement | PUB | Costilla | 28 min |
| May 17, 1:26 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| May 17, 1:28 PM MDT | Special Weather Statement | PUB | Costilla | 32 min |
| May 17, 1:30 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| May 17, 1:39 PM MDT | Special Weather Statement | PUB | Alamosa | 51 min |
| May 17, 1:46 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| May 17, 1:47 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| May 17, 1:58 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| May 17, 2:04 PM MDT | Special Weather Statement | PUB | Saguache | 41 min |
| May 17, 2:08 PM MDT | Special Weather Statement | PUB | Costilla | 37 min |
| May 17, 2:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| May 17, 2:16 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| May 17, 2:24 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 17, 2:29 PM MDT | Special Weather Statement | PUB | Alamosa | 46 min |
| May 17, 2:43 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| May 17, 2:47 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| May 17, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 61 min |
| May 17, 3:28 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| May 17, 3:31 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| May 17, 3:32 PM MDT | Flash Flood Warning | PUB | Fremont | 118 min |
| May 17, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 54 min |
| May 17, 4:00 PM MDT | Special Weather Statement | PUB | Las Animas | 15 min |
| May 17, 4:16 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| May 17, 4:17 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| May 17, 4:42 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| May 17, 4:42 PM MDT | Special Weather Statement | PUB | Las Animas | 18 min |
| May 17, 4:44 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| May 17, 5:06 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| May 17, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| May 17, 5:19 PM MDT | Flash Flood Warning | PUB | Pueblo | 108 min |
| May 17, 5:26 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| May 17, 5:30 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.